MathSciNet Relay Station
MathSciNet bibliographic data
MR2333293 93C85 (90B10)
Xie, Guangming; Wang, Long Consensus control for a class of networks of dynamic agents. Internat. J. Robust Nonlinear Control 17 (2007), no. 10-11, 941–959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement